# SDR CALA9801853

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING UPPER MOVEABLE VANE LEADING EDGE GOUGED.  A REPAIR WAS INSTALLED IAW SRM 57-01, FIGURE 1, 51-10-4, 51-10-3, 51-30-2, AND 51-10-2.
